IJPAM: Volume 72, No. 3 (2011)
HIGHER ORDER NONLINEAR DELAY IMPULSIVE
DIFFERENTIAL EQUATIONS WITH DAMPING
College of Arts and Science
Vandavasi, Tamilnadu, INDIA
Department of Mathematics
St. Joseph's College of Engineering
Chennai, 119, Tamilnadu, INDIA
Abstract. In this paper, we investigated the sufficient conditions for asymptotic behavior of all solutions of higher order nonlinear delay impulsive differential equation of the form
Our results are extension of some known results.
Finally, we give an example to demonstrate our results.
Received: August 12, 2011
AMS Subject Classification: 34A37, 34K25
Key Words and Phrases: asymptotic behavior, higher order equation, impulsive differential equation
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395